| Model Number |
MN10200 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event date is estimated.
Event or Problem Description
It was reported the patient¿s ipg lost communication with external devices.In turn, the ipg deemed inoperable.Surgical intervention may be taken at a later date to address the issue.
Event or Problem Description
Surgical intervention occurred in which the ipg was explanted and replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.